# SDR IPXA2016062004811

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 69,291 hours, 14,100 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Scavenge Pump
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IFSD-DIV-NR 1 ENGINE OIL QTY BEFORE START WAS 17 QTS.  DURING CRUISE FLIGHT OIL QTY SLOWLY DECREASED.  IFSD PROCEDURES WERE EXECUTED AT 2 QTS REMAINING.  OIL QTY REACHED 1 QT DURING SHUTDOWN PROCEDURES .  C/W WAN 2437295.  R & R NR 1 LUBE AND SCAVAGE PUMP IAW MM 79-22-01-400-8011.  OPS AND LEAK CKS GOOD.
